I had to start Medro 32mg in Feb 2013 due to unknown inflammatory and fever that continued month after I had my child. Since then going back and forth with symptoms, pain, withdrawal, finally came down to 6mg in Nov. I'm also was put on Colchicine and Meloxicam to help come off steroid. However started in Dec I came down to 5mg again, and about 5~6 weeks after I change dosage is usually when I feel the difference. My heart will beat faster, temperature increases, and inflammatory markers (SED and CRP) goes up. Now I have chest pain, which was not my original symptoms, and some upper back pain and skin rash. At this point I don't know whether these are new symptoms or old symptoms coming back, or withdrawal from steroid. I am emotionally and physically exhausted going through and thinking I'm going to be better soon. It has almost been 1yr and Difficult to take care of my baby like this. Has anyone experienced such things? Is it normal to have fever, inflammation, as I go down dosage? Is it difficult to come down to 5mg since 5mg and below is considered low dosage? Anything else I should try that may help? Any comforting thoughts that these are temporary symptoms and that it will pass? Every time I go through tapering down, I wait at least 6 weeks, how long will body need to adjust to a new dosage? Can I ever be drug free and back to my normal life? I'm very hopeless and need help and support. Thank you,